Facebook Pixel

Fentanyl Patches Recalled Twice in One Week

Rate This

WASHINGTON - Patches containing the prescription painkiller fentanyl in the U.S. were recalled for the second time in a week Monday, because of a flaw that could cause patients or caregivers to overdose on the potent drug inside.

Sold in the United States by Actavis South Atlantic LLC, the newly recalled patches have both this name and the company's former name, Abrika Pharmaceuticals Inc., on their packaging. The old name is on the pouches that contain the patches and the new name is on the outer carton.


Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

Low Back Pain

Get Email Updates

Related Topics

Low Back Pain Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!